# SDR 03009305

- Difficulty date: January 9, 2004
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N305UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41019
- Aircraft time: 24,114 hours, 23,910 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Inoperative
- Location: Nose
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING LANDING OF FLIGHT 7768 TO IAD NOSE GEAR NOT LOCKED INDICATION.  CREW PERFORMED MISSED APPROACH, DECLARED EMERGENCY, AND VERFIED WITH TOWER THAT GEAR WAS NOT DOWN.  CREW PERFORMED AN EMERGENCY NO NOSE GEAR LANDING AND PASSENGERS DEPLANED THROUGH EMERGENCY EXIT DOOR ON RUNWAY WITH NO INJURIES.
